Open Access
Translator Disclaimer
December, 1952 Sequential Minimax Estimation for the Rectangular Distribution with Unknown Range
J. Kiefer
Ann. Math. Statist. 23(4): 586-593 (December, 1952). DOI: 10.1214/aoms/1177729337

Abstract

This paper is concerned with sequential minimax estimation of the parameter $\theta(0 < \theta < \infty)$ of the density function (3.1) when the observations are independently and identically distributed with this density, each observation costs the same amount $c > 0$, and the weight function is as given in Section 2. A procedure requiring a fixed sample size is shown to be a minimax solution for this problem.

Citation

Download Citation

J. Kiefer. "Sequential Minimax Estimation for the Rectangular Distribution with Unknown Range." Ann. Math. Statist. 23 (4) 586 - 593, December, 1952. https://doi.org/10.1214/aoms/1177729337

Information

Published: December, 1952
First available in Project Euclid: 28 April 2007

zbMATH: 0048.12103
MathSciNet: MR51485
Digital Object Identifier: 10.1214/aoms/1177729337

Rights: Copyright © 1952 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.23 • No. 4 • December, 1952
Back to Top